# SDR F3LA2014022401024

- Difficulty date: February 13, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 35,604 hours, 17,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK.  AFT MAIN CABIN LT SHEAR PLATE HAS CRACK AT FR 69 - FR 70 STRINGER Y 1292.  R & R SHEAR PLATE, AIRBUS A319 SRM 53-41-11 PAGE 6 EO A0-53EO-31434.
